MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT

ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that there was delayed hardening of accufill during an index procedure.The operative notes and adverse event form were returned as a part of the investigation.The device will not be returned, as it remains implanted in the patient.Once additional information becomes available about the event, a supplemental report will be submitted.Initially, this was deemed a non reportable event until additional information was received on (b)(6) 2019 that changed the reportability of the event.
 
Event or Problem Description
Clinical subject (b)(6) experienced delayed scp hardening (b)(6) 2019.
 
Additional Manufacturer Narrative
It was reported that there was delayed hardening of accufill during an index subchondroplasty procedure performed on (b)(6) 2019.Zimmer knee creations was notified of the event on (b)(6) 2019, and the reportability was reassessed on mar 29, 2019 when new information was received.The initial report was submitted on apr 25, 2019.The operative notes and adverse event form were returned and reviewed as a part of the investigation.It has been noted that extended arthroscopy can result in joint cooling.The impact of the joint cooled below normal body temperature could lead to delayed setting of the accufill.This was communicated to surgical site.The patient is retained in the study and will continue to be monitored.The product was not returned for evaluation, as it remains implanted in the patient.The dhr for the raw material and finished goods lot was reviewed, and no anomalies related to the complaint condition were noted.
 
Event or Problem Description
Clinical subject (b)(6) experienced delayed scp hardening (b)(6) 2019.

Brand Name
SUBCHONDROPLASTY
Common Device Name
SCP KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key8552238
Report Number3008812173-2019-00025
Device Sequence Number16233476
Product Code OJH
UDI-Device Identifier00889024205321
UDI-Public00889024205321
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2022
Device Model NumberN/A
Device Catalogue Number414.503
Device Lot NumberKC05710
Was the Report Sent to FDA? No
Device Age2 MO
Event Location Hospital
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age31 YR
Patient Weight128